[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Issue 1 (9-2009) ::
J. of Stat. Sci. 2009, 3(1): 47-58 Back to browse issues page
Properties of Skew t-Normal Distribution and Modeling of Pollution Data of Shadegan Wetland
Ameneh Kheradmandi , Nahid Sanjari Fasipour
Abstract:   (22007 Views)
Gomez et al. (2007) introduced the skew t-normal distribution, showing that it is a good alternative to model heavy tailed data with strong symmetrical nature, specially because it has a larger range of skewness than the skew-normal distribution. Gomez et al. (2007) and Lin et al. (2009) described some properties of this distribution. In this paper, we consider some further properties of skew student-t-normal distribution. Also, we present four theorems for constructing of this distribution. Next we illustrate a numerical example to model the Vanadium pollution data in the Shadegan Wetland by using skew student-t-normal distribution.
Keywords: Skew normal distribution, Skew student-t-normal distribution, Skewness parameter, Vanadium pollution.
Full-Text [PDF 443 kb]   (3040 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2011/07/4 | Accepted: 2013/08/13 | Published: 2020/02/18
Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kheradmandi A, Sanjari Fasipour N. Properties of Skew t-Normal Distribution and Modeling of Pollution Data of Shadegan Wetland. J. of Stat. Sci.. 2009; 3 (1) :47-58
URL: http://jss.irstat.ir/article-1-29-en.html

Volume 3, Issue 1 (9-2009) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4283